Dicofenac Adjustment??

By memmay2 Latest Activity September 27, 2010 at 2:30 pm Views 1,102 Replies 5

memmay2

I am hoping to get some personal experience info on diclofenac sodium. I find it works very well for inflammation and reduces the pain of psa but it can make me feel a bit spacey. I have gastro issues as well, bloating and all the rest. my doc added omeprazole to help with that. the other odd thing is I am experiencing more headaches and a real downward dip in my mood since I've been on it. I find myself getting weepy over t.v shows way more than usual. Also, I feel too emotional in general. Even happy stuff makes me cry now. I know what clinical depression is because I've been there and I'm on meds for that too. If anyone could share their experiences with this med I would appreciate it.

  • Report Report as inappropriate
  • Share
    Email Email
    Print Print Twitter Twitter
    Facebook Facebook

Replies (5 replies)

Add your reply Reply Down
  • Gemm
    Gemm February 24, 2011 at 2:30 pm   

    I've been on this ever since they took Bextra off the market some years ago. I also take omeprazole for GERD and have taken one thing or another for that for many years as well as to heal ulcers I had from other meds I had been on. I haven't had any problems with moods or additional headaches (I also have migraines) in fact I've had to take less migraine meds since starting diclofenac than I was taking before.

  • RhyB
    RhyB October 25, 2010 at 3:54 pm   

    I took it for years and would still be on it if my stomach did not act up so much while i was on it. I am bi-poler and the diclofenac did not effect my moods in any way that I noticed.

  • mrswash
    mrswash October 30, 2010 at 6:34 am   

    I take it once a day and it does cause stomach gastronomical pain.My doctor put me on injectable Methrotrexate and it also causes stomach pain and bloating.They both work to releive the swelling but the stomach pain is so horrible and somtime excruciating.

  • Mikemechanic
    Mikemechanic October 1, 2010 at 12:45 am   

    Was on it for 1 year. It almost stopped the pain in my hands. But if I missed my dose by 1 hour or more. I would be in major pain. I never had headaches like you. But would be inpatient with people more easy. I finally got off the med and started Humira. No more side effects. Good luck.

  • memmay2
    memmay2 October 5, 2010 at 5:30 pm   

    Mike,
    thanks for your reply. I think Humira is next for me :)

Hide the Social Toolbar Show the Social Toolbar